Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators commuting with a weighted shift


Author: Ralph Gellar
Journal: Proc. Amer. Math. Soc. 23 (1969), 538-545
MSC: Primary 47.30
MathSciNet review: 0259641
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0259641-X
Article copyright: © Copyright 1969 American Mathematical Society